On the hyperbolic Dirichlet to Neumann functional in abelian Lie groups

  • Claudio Cuevas Universidad de la Frontera.
Palabras clave: Hyperbolic Dirichlet, Neumann functional, Lie groups, abelian groups, hiperbólica de Dirichlet, funcional de Neumann, grupos de Lie, grupos abelianos.

Resumen

We prove the injectivity of the linearization of the hyperbolic Dirichlet to Neumann functional in a “small” compact neighborhood of the identity element e of an abelian Lie group G, under some suitable transversality condition.

Biografía del autor/a

Claudio Cuevas, Universidad de la Frontera.
Facultad de Ingeniería,Departamento de Matemáticas.

Citas

1. Cardoso, F. and Cuevas, C., “On the Hyperbolic Dirichlet to Neumann functional in Hn and Sn”, Proyecciones Vol. 17, No 1, pp. 63 − 70, (1998).

2. Cardoso, F. and Cuevas, C., “On the Hyperbolic Dirichlet to Neumann functional”, to appear Portugaliae Mathematica. Vol. 56, No 4, (1999)

3. Cardoso, F. and Mendoza, R., “On the Hyperbolic Dirichlet to Neumann functional”, Comm. in Partial Diff. Equations, 21, pp. 1235 − 1252, (1996).

4. Uhlmann, G., ”Inverse boundary value problems and applications”. Ast´erisque, 207, pp. 153 − 211, (1992).
Publicado
2017-06-14
Cómo citar
Cuevas, C. (2017). On the hyperbolic Dirichlet to Neumann functional in abelian Lie groups. Proyecciones. Journal of Mathematics, 19(1), 19-25. https://doi.org/10.22199/S0716-09172000000100002
Sección
Artículos